# SDR USAA060723

- Difficulty date: May 25, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 11,931 hours, 11,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 16 & Y254 CORRODED.  INSTALLED REPAIR ANGLES & FILLER IAW SRM 53-11-14, FIG 204; CORR TASK JA-220-53500; LEVEL 1 DEFECT SIZE: 1 INCH DIA.
